MathSciNet Relay Station
MathSciNet bibliographic data
MR657507 (84f:47053) 47D30 (06D10 47A15)
Lambrou, M. S. Approximants, commutants and double commutants in normed algebras. J. London Math. Soc. (2) 25 (1982), no. 3, 499–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement